# SDR CALA2010122300635

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 42,455 hours, 22,425 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C36075U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD JAMB LOWER HINGE FITTING CRACKED.  REMOVED AND REPLACED LOWER HINGE FITTING REF SRM 51-40-02.
